# SDR SWAA2017062714631

- Difficulty date: June 21, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 29,127 hours, 17,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Part serial: BNG7351
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE PRESS IND OUT OF LIMITS.  R&R SLIDE ASSY PER MM.
